# SDR CA951206003

- Difficulty date: December 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- System (JASC): 2710 · Aileron Control System
- Part: Panels
- Part number: 532DB
- Condition: Gouged
- Location: Roll Spoilers
- Part time: 19,102 hours
- Component: Dhav
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)DURING INSPECTION FO SDA AL-95-06 BOTH LH AND RH ACCESS PANELS WERE WORN DUE TO FOULING OF ROLL SPOILER CLAMP. CLAMPS REPOSITIONED AND PANELS REPAIRED.
